Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Found That Trintellix Makes You Insanely Itchy?

Has Anyone Found That Trintellix Makes You Insanely Itchy?

I started it a month ago st 5mg and have upped it every week. Im now at full dose and my mood is great so far.
I am insanely itchy though. I do have eczema prone skin so im always itchy but this is so much worse. Wondering if anyone else has had this and if it was temporary or if it lasted.
Im not looking for itch remedies though, I have lots of steriod creams from the eczema.
Thanks for reading my question.

A MyDepressionTeam Member said:

Did you check with pharmacist for side effects and drug interactions?

posted 3 days ago
A MyDepressionTeam Member said:

It is a rare side effect. Im just wondering if its possibly going to go away after a couple weeks. What others experience is

posted 2 days ago
Already a Member? Log in
MyDepressionTeam My depression Team

Thank you for signing up.

close